# SDR DL73S040828

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 57,693 hours, 43,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654588340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 178 BULKHEAD PER AD 200-05-29 REVEALED A CRACK IN THE FLOOR WEB AT WL 207.5 AND RBL 28.  THE CRACKED SECTION OF WEB WAS REMOVED AND REPLACED WITH A NEW  PART PER ER/A 093110-14AD.
